# SDR GTIA2019051903360

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft serial: 7135
- Aircraft time: 11,123 hours, 4,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Dented
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP TRAILING EDGE HAS DENT DAMAGE LENGHTH 4.2MM L X 3.3MM W X @ ZONE 2 RAF01 235325802 OPENED-ACCOMPLISHED EO 5753-1907 AND HAS BEEN ACCOMPLISHED ON LTPR TASK CARD 1002794316-0010.
